# SDR ASAA9740074

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

YVR - FLT 656 - CREW REPORTED THAT THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE FROM ROW 21 THROUGH 26.  CONTRACT MAINTENANCE REPAIRED WIRE AT ROW 26 AND LIGHTS OPERATED NORMALLY.  (M)
